Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Rook theory, compositions, and zeta functions

Author: James Haglund
Journal: Trans. Amer. Math. Soc. 348 (1996), 3799-3825
MSC (1991): Primary 11M41, 05A15
MathSciNet review: 1357880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new family of Dirichlet series having interesting combinatorial properties is introduced. Although they have no functional equation or Euler product, under the Riemann Hypothesis it is shown that these functions have no zeros in $\mathrm {Re}(s)>1/2$. Some identities in the ring of formal power series involving rook theory and continued fractions are developed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11M41, 05A15

Retrieve articles in all journals with MSC (1991): 11M41, 05A15

Additional Information

James Haglund
Affiliation: Department of Mathematics, The University of Illinois at Urbana-Champaign, Urbana, IL 61801

PII: S 0002-9947(96)01662-5
Keywords: Riemann zeta function, Riemann hypothesis, continued fraction, composition, rook theory, Euler product
Received by editor(s): January 20, 1995
Received by editor(s) in revised form: November 6, 1995
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia